All NEW members, your first discussion needs to go through a moderator's approval process before it can be published. Please dont create duplicate discussions.
So i was on a fenagren pain patch. LOVE the patch, as i forget to take my pills until the pain reminds me. but it needed to be reduced and my insurance barely covers it so i cant afford more. My dr switched me to vicodin since its cheaper and im not allergic to the binders they use like i am with almost all meds. now though, i feel like crud. I'm moody and depressed and have no appetite. i cant even force myself to eat until im so run down i can barely function. which doesn't help with the depression and mood swings. I also am in a lot of pain. I need to be careful though, cause if i have even the prescribed does of meds in my system i will have a horrible puking detox. my body hates meds apparently. so i have to balance all this crud out. Is this from withdrawal from the fenagren? Or maybe something else?
Has anyone else had something similar happen? It really stinks. I wish i could get a lower dose of the patch, but it was over $100 last time for them. maybe i still need the high dose the patch had me on though? i dunno.